# SDR HAIHEEA9826

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3442 · Weather Radar System
- Part: P500 Indicator
- Part number: MI5853011
- Condition: Failed
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR CAUSING RADAR SYSTEM TO KICK OFF.
